MathSciNet Relay Station
MathSciNet bibliographic data
MR1801251 26D15 (34K05)
Ma, Qing-Hua; Yang, En-Hao On some new nonlinear delay integral inequalities. J. Math. Anal. Appl. 252 (2000), no. 2, 864–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement